# SDR CA000301029

- Difficulty date: February 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 172N
- Aircraft time: 1,834 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: LW15168
- Condition: Chipped
- Location: Engine
- Part time: 300 hours
- Component: Engine, Lyc, O320H2AD
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 VALVE LIFTER WAS FOUND CHIPPED(CAN)
